Number of Articles: 268
152. Proposing A stochastic model for spread of corona virus dynamics in Nigeria

Articles in Press, Accepted Manuscript, Available Online from 09 July 2020

Aliyu Usman Kinafa


153. NON-POLYNOMIAL QUARTIC SPLINE SOLUTION OF BOUNDARY-VALUE PROBLEM

Volume 1, 1 (WINTER), Winter 2011, Pages 35-44

J. Rashidinia; F. Barati


154. THE USE OF A RUNGE-KUTTA SCHEME FOR AN ODE-PDE MODEL OF SUPPLY CHAINS

Volume 3, 1 (WINTER), Winter 2013, Pages 43-50

M. A. Fariborzi Araghi; S. Mamizadeh Chatghayeh


155. SENSITIVITY ANALYSIS OF EFFICIENT AND INEFFICIENT UNITS IN INTEGER-VALUED DATA ENVELOPMENT ANALYSIS

Volume 4, 1 (WINTER), Winter 2014, Pages 45-53

Shokoofeh Banihashemi; Ghasem Tohidi; Masoud Sanei


156. A NON-MARKOVIAN BATCH ARRIVAL QUEUE WITH SERVICE INTERRUPTION AND EXTENDED SERVER VACATION

Volume 5, 1 (WINTER), Winter 2015, Pages 49-67

G. Ayyappan; K. Sathiya


157. THE REVIEW OF ALMOST PERIODIC SOLUTIONS TO A STOCHASTIC DIERENTIAL EQUATION

Volume 6, 1 (WINTER), Winter 2016, Pages 49-59

Siavosh Ahmadi


158. THE IDENTIFICATION OF EFFICIENCY BY USING FUZZY NUMBERS

Volume 2, 1 (WINTER), Winter 2012, Pages 53-59

M. Sanei; R. Dehghan; A. Mahmoodi Rad


160. Hermite-Hadamard Type Inequalities for MφA-Convex Functions

Volume 10, 1 (WINTER), Winter 2020, Pages 57-75

Sercan Turhan; Mehmet Kunt; İmdat İşcan


161. Heat Transfer in Three-Dimensional Flow along a Porous Plate

Volume 9, 1 (WINTER), Winter 2019, Pages 61-69

RAKESH DUBE


163. A NEW APPROACH TO SOLVE DIFFERENTIAL EQUATIONS ARISING IN FLUID MECHANICS

Volume 3, 2 (SPRING), Winter 2013, Pages 115-124

Hossein Towsyfyan


164. Application of Stochastic Optimal Control, Game Theory and Information Fusion for Cyber Defense Modelling

Volume 8, 2 (SPRING), Spring 2018, Pages 115-124

Maryam Mohaghegh Tabar; Ali Mahmoodi


166. NUMERICAL SOLUTION OF INTEGRO-DIFFERENTIAL EQUATION BY USING CHEBYSHEV WAVELET OPERATIONAL MATRIX OF INTEGRATION

Volume 2, 2 (SPRING), Winter 2012, Pages 127-136

M. A. Fariborzi Araghi; S. Daliri; M. Bahmanpour


167. MATHEMATICAL MODELLING FOR DICE FINDER GAME PROBLEM

Volume 4, 2 (SPRING), Winter 2014, Pages 135-150

Sanjay Jain


168. A MODIFIED METHOD TO DETERMINE A WELL-DISPERSED SUBSET OF NON-DOMINATED VECTORS OF AN MOMILP PROBLEM

Volume 5, 2 (SPRING), Winter 2015, Pages 141-147

Ghasem Tohidi; Shabnam Razavyan


171. THE ENTROPIES OF THE SEQUENCES OF FUZZY SETS AND THE APPLICATIONS OF ENTROPY TO CARDIOGRAPHY

Volume 6, 2 (SPRING), Winter 2016, Pages 159-173

M. şengönül; K. Kayaduman; Z. Zararsız; S. Atpınar


172. APPLICATION OF PARTIAL DIFFERENTIAL EQUATIONS IN SNOW MECHANICS

Volume 1, 3 (SUMMER), Winter 2011, Pages 189-194

S. Ahmadi


174. A New Five-Parameter Distribution: Properties and Applications

Volume 9, 3 (SUMMER), Summer 2019, Pages 201-212

Anita Abdollahi Nanvapisheh


175. APPROXIMATION OF 3D-PARAMETRIC FUNCTIONS BY BICUBIC B-SPLINE FUNCTIONS

Volume 2, 3 (SUMMER), Winter 2012, Pages 211-220

M. Amirfakhrian